Alert archive / Montana / Winter Storm Warnings in 2007
Winter Storm Warning 7, NWS Missoula, MT
NWS Missoula, MT issued this winter storm warning at Nov 12, 2007, 3:44 AM MST for 5 counties in Montana; Idaho County, Idaho. It took effect at Nov 12, 2007, 6:00 PM MST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 12, 2007, 3:44 AM MST (10:44 UTC)
- In effect from
- Nov 12, 2007, 6:00 PM MST
- Expired
- Nov 13, 2007, 5:23 AM MST
- In force
- 11 hr
- Issued by
- NWS Missoula, MT
Counties Idaho County, ID, Granite County, MT, Lake County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT
The radar
The Missoula radar (KMSX), 44 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 10.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1209 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KMSO 121044 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 344 AM MST MON NOV 12 2007 ...STRONG COLD FRONT WILL BRING WINDY SNOWY CONDITIONS TO AREAS ABOVE 4500 FEET TONIGHT... IDZ006-MTZ006-043-121900- /O.NEW.KMSO.WS.W.0007.071113T0100Z-071113T1300Z/ SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 344 AM MST MON NOV 12 2007 /244 AM PST MON NOV 12 2007/ ...WINTER STORM WARNING IN EFFECT FROM 6 PM MST /5 PM PST/ THIS EVENING TO 6 AM MST /5 AM PST/ TUESDAY ABOVE 4500 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A WINTER STORM WARNING ABOVE 4500 FEET...WHICH IS IN EFFECT FROM 6 PM MST /5 PM PST/ THIS EVENING TO 6 AM MST /5 AM PST/ TUESDAY. A STRONG COLD FRONT WILL BRING SNOW TO CENTRAL IDAHO AND NORTHWEST MONTANA TONIGHT. UP TO 3 INCHES OF SNOW IS EXPECTED BETWEEN 4500 AND 5000 FEET TONIGHT...WITH SNOW ACCUMULATIONS OF 12 INCHES OR MORE EXPECTED AT HIGHER ELEVATIONS. WINDS OF 20 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL COMBINE WITH SNOW TO LIMIT VISIBILITIES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
4 follow-up statements
000 WWUS45 KMSO 121839 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1139 AM MST MON NOV 12 2007 IDZ006-MTZ006-043-130500- /O.CON.KMSO.WS.W.0007.071113T0100Z-071113T1300Z/ SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 1139 AM MST MON NOV 12 2007 /1039 AM PST MON NOV 12 2007/ ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM MST /5 PM PST/ THIS EVENING TO 6 AM MST /5 AM PST/ TUESDAY ABOVE 4500 FEET... A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT FROM 6 PM MST /5 PM PST/ THIS EVENING TO 6 AM MST /5 AM PST/ TUESDAY FOR THE SOUTHERN CLEARWATER MOUNTAINS OF IDAHO AND THE BITTERROOT AND SAPPHIRE MOUNTAINS OF MONTANA. A STRONG COLD FRONT WILL BRING SIGNIFICANT MOUNTAIN SNOW TO CENTRAL IDAHO AND WEST CENTRAL MONTANA TONIGHT. ELEVATIONS BETWEEN 4500 AND 6000 FEET WILL SEE 3 TO 8 INCHES OF SNOW WHILE HIGHER ELEVATIONS COULD SEE AS MUCH AS A FOOT FROM LATE THIS AFTERNOON THROUGH TONIGHT. WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL COMBINE WITH SNOW TO LIMIT VISIBILITIES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KMSO 122045 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 145 PM MST MON NOV 12 2007 IDZ006-MTZ006-043-130600- /O.CON.KMSO.WS.W.0007.071113T0100Z-071113T1300Z/ SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 145 PM MST MON NOV 12 2007 /1245 PM PST MON NOV 12 2007/ ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM MST /5 PM PST/ THIS EVENING TO 6 AM MST /5 AM PST/ TUESDAY ABOVE 4500 FEET... A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT FROM 6 PM MST /5 PM PST/ THIS EVENING TO 6 AM MST /5 AM PST/ TUESDAY. A STRONG COLD FRONT WILL BRING SIGNIFICANT MOUNTAIN SNOW TO CENTRAL IDAHO AND WEST CENTRAL MONTANA TONIGHT. ELEVATIONS BETWEEN 4500 AND 6000 FEET WILL SEE 3 TO 8 INCHES OF SNOW WHILE HIGHER ELEVATIONS COULD SEE AS MUCH AS A FOOT FROM LATE THIS AFTERNOON THROUGH TONIGHT. WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL COMBINE WITH SNOW TO LIMIT VISIBILITIES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ IDZ005-MTZ004-130600- /O.NEW.KMSO.SB.Y.0009.071112T2045Z-071113T0600Z/ NORTHERN CLEARWATER MOUNTAINS-LOWER CLARK FORK REGION- 145 PM MST MON NOV 12 2007 /1245 PM PST MON NOV 12 2007/ ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 11 PM MST /10 PM PST/ THIS EVENING ABOVE 4500 FEET INCLUDING LOOKOUT PASS... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY ABOVE 4500 FEET INCLUDING LOOKOUT PASS...WHICH IS IN EFFECT UNTIL 11 PM MST /10 PM PST/ THIS EVENING. AN ADDITIONAL 2 TO 5 INCHES OF SNOW WILL FALL ABOVE 4500 FEET IN THE NORTHERN CLEARWATER MOUNTAINS OF IDAHO AND THE LOWER CLARK FORK REGION OF WESTERN MONTANA THROUGH THIS EVENING. WINDS GUSTING TO NEAR 40 MPH WILL REDUCE VISIBILITIES AT TIMES. THIS COULD MAKE TRAVEL OVER LOOKOUT PASS HAZARDOUS. THE WIND AND SNOW IS IN ADVANCE OF AN INCOMING COLD FRONT. THE CONDITIONS ARE EXPECTED TO CONTINUE UNTIL THE FRONT PASSES LATE THIS EVENING. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS45 KMSO 130554 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 1054 PM MST MON NOV 12 2007 IDZ005-MTZ004-130700- /O.EXP.KMSO.SB.Y.0009.000000T0000Z-071113T0600Z/ NORTHERN CLEARWATER MOUNTAINS-LOWER CLARK FORK REGION- 1054 PM MST MON NOV 12 2007 /954 PM PST MON NOV 12 2007/ ...SNOW AND BLOWING SNOW ADVISORY WILL EXPIRE AT 11 PM MST /10 PM PST/ THIS EVENING ABOVE 4500 FEET... THE SNOW AND BLOWING SNOW ADVISORY ABOVE 4500 FEET WILL EXPIRE AT 11 PM MST /10 PM PST/ THIS EVENING. THE HEAVIEST PRECIPITATION HAS MOVED THROUGH THE AREA...BRINGING AN END TO ANY SIGNIFICANT ACCUMULATING SNOW. SCATTERED SNOW SHOWERS WILL CONTINUE THROUGH THE NIGHT HOWEVER. $$ IDZ006-MTZ006-043-131300- /O.CON.KMSO.WS.W.0007.000000T0000Z-071113T1300Z/ SOUTHERN CLEARWATER MOUNTAINS-BITTERROOT/SAPPHIRE MOUNTAINS- POTOMAC/SEELEY LAKE REGION- 1054 PM MST MON NOV 12 2007 /954 PM PST MON NOV 12 2007/ ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MST /5 AM PST/ TUESDAY ABOVE 4500 FEET... A WINTER STORM WARNING ABOVE 4500 FEET REMAINS IN EFFECT UNTIL 6 AM MST /5 AM PST/ TUESDAY. A STRONG COLD FRONT WILL BRING SIGNIFICANT MOUNTAIN SNOW TO CENTRAL IDAHO AND WEST CENTRAL MONTANA TONIGHT. ELEVATIONS BETWEEN 4500 AND 6000 FEET WILL SEE 3 TO 8 INCHES OF SNOW WHILE HIGHER ELEVATIONS COULD SEE AS MUCH AS A FOOT OVERNIGHT. WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH WILL COMBINE WITH SNOW TO LIMIT VISIBILITIES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$
000 WWUS45 KMSO 131223 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 523 AM MST TUE NOV 13 2007 MTZ006-131800- /O.CAN.KMSO.WS.W.0007.000000T0000Z-071113T1300Z/ /O.NEW.KMSO.SB.Y.0010.071113T1223Z-071113T1800Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 523 AM MST TUE NOV 13 2007 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING ABOVE 5000 FEET... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY ABOVE 5000 FEET...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED. TEMPERATURES HAVE BEEN TO WARM FOR SNOW EXCEPT OVER THE HIGHEST ELEVATIONS. POST FRONTAL PRECIPITATION IS ALSO WANING FASTER THAN PREVIOUSLY FORECAST. A THREAT OF HEAVY SNOW SHOWERS AND STRONG WINDS DOES EXIST NEAR TO THE COLD FRONT THAT CONTINUES TO MOVE THROUGH THE REGION...SO A SNOW AND BLOWING SNOW ADVISORY HAS BEEN ISSUED FOR THIS. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$ IDZ006-MTZ043-131330- /O.CAN.KMSO.WS.W.0007.000000T0000Z-071113T1300Z/ SOUTHERN CLEARWATER MOUNTAINS-POTOMAC/SEELEY LAKE REGION- 523 AM MST TUE NOV 13 2007 /423 AM PST TUE NOV 13 2007/ ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE WINTER STORM WARNING. POST FRONTAL SHOWERS HAVE DISSIPATED RAPIDLY OVER THIS REGION. $$ IDZ010-MTZ007-131800- /O.NEW.KMSO.SB.Y.0010.071113T1223Z-071113T1800Z/ EASTERN LEMHI COUNTY-BUTTE/BLACKFOOT REGION- 523 AM MST TUE NOV 13 2007 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT UNTIL 11 AM MST THIS MORNING ABOVE 5000 FEET... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY ABOVE 5000 FEET...WHICH IS IN EFFECT UNTIL 11 AM MST THIS MORNING. STRONG WINDS AND MODERATE SNOWFALL HAVE BEEN REPORTED WITH A COLD FRONT MOVING THROUGH THE AREA. THIS FRONT IS EXPECTED TO CONTINUE TO MOVE SOUTH THROUGH THIS AREA THROUGH THE MORNING HOURS. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this winter storm warning went out at Nov 12, 3:42 AM MST, 2 minutes earlier.
Area forecast discussion, Nov 12, 3:42 AM MST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
342 AM MST MON NOV 12 2007
.DISCUSSION...HAVE DECIDED TO ISSUE A WINTER STORM WARNING WITH
THIS COLD FRONTAL PASSAGE. THIS MORNINGS MODEL RUNS ARE IN AGREEMENT
PRECIPITATION BEHIND THE FRONT WILL BE SIGNIFICANT. THIS
PRECIPITATION IN THE FORM OF SNOW ALONG WITH STRONG WINDS WILL MAKE
FOR DANGEROUS CONDITIONS AT HIGHER ELEVATIONS TONIGHT. PLEASE SEE
GTFWSWMSO FOR MORE DETAILS.
&&
.PREV DISCUSSION... /ISSUED 251 AM MST MON NOV 12 2007/
DISCUSSION...MAIN FORECAST CONCERNS THROUGH TUESDAY ARE STRONG
WINDS TODAY...AND POTENTIAL FOR HEAVY MOUNTAIN SNOW MONDAY NIGHT
INTO TUESDAY MORNING. STRONG PRESSURE GRADIENT WILL SET UP AHEAD
OF THE NEXT FRONTAL SYSTEM. THIS WILL DEVELOP STRONG SOUTHWESTERLY
WINDS OVER CENTRAL IDAHO AND WESTERN MONTANA THIS AFTERNOON
THROUGH THE EVENING HOURS. THE ATMOSPHERE WILL SET UP THIS
AFTERNOON TO BRING ESPECIALLY STRONG WINDS TO AREAS OVER CENTRAL WESTERN
IDAHO INCLUDING HELLS CANYON AND GRANGEVILLE. A WIND ADVISORY FOR
THIS AREA HAS BEEN ISSUED...BUT WINDS MAY BE STRONG ENOUGH WARRANT
THIS TO BE UPGRADED TO A HIGH WIND WARNING. MODELS AT THIS TIME
ARE ONLY FLIRTING WITH WINDS THIS HIGH...SO WILL HOLD OFF
UPGRADING THE ADVISORY FOR NOW.
A LAKE WIND ADVISORY MAY ALSO BE NEEDED FOR FLATHEAD LAKE THIS
AFTERNOON AS WINDS CHANNEL UP FROM THE MISSION VALLEY. MODELS ARE
ON THE FENCE FOR THIS AS WELL...SO WILL HOLD OFF ISSUING A
HIGHLIGHT FOR THIS AREA TOO.
THE SYSTEM THAT IS PRODUCING THE STRONG SURFACE PRESSURE GRADIENT
WILL BEGIN TO MOVE THROUGH THE NORTHERN ROCKIES TONIGHT. LATEST
MODELS SHOW THIS SYSTEM TO BE COLDER AND MOISTER THAN PREVIOUSLY
FORECASTED...SO DECREASED TEMPERATURES AND SNOW LEVELS AND
INCREASED PRECIPITATION TONIGHT THROUGH TUESDAY. BECAUSE OF
THIS...SNOW FORECAST WAS ALSO INCREASED SIGNIFICANTLY ABOVE 5000
FEET WITH A FOOT OR MORE SNOW EXPECTED AT THE HIGHEST ELEVATIONS.
HIGHLIGHTS FOR SNOW AND BLOWING SNOW MAY BE NECESSARY IF MODELS
CONTINUE WITH THE WET AND COOL TREND.
TUESDAY NIGHT THROUGH MONDAY...WEAK RIDGE BUILDS INTO THE REGION
TUESDAY NIGHT INTO WEDNESDAY MORNING. THEN FOR THE REST OF THE
EXTENDED FORECAST...A MOIST WESTERLY FLOW IS OVER WESTERN MONTANA
AND NORTH CENTRAL IDAHO...WITH DISTURBANCES MOVING ACROSS THE
REGION FROM THE PACIFIC. DO NOT FEEL CONFIDENT ENOUGH TO TRY AND
TIME THE SYSTEMS...SO WILL KEEP AT LEAST CLIMATOLOGY POPS AND
TEMPERATURES FROM THURSDAY ON.
&&
AVIATION...STRONG SURFACE WINDS ARE EXPECTED TO DEVELOP BY THIS
AFTERNOON AHEAD OF A COLD FRONT. WINDS ALOFT WILL INCREASE
EARLIER...BRINGING A CHANCE FOR LOW LEVEL WIND SHEER TO THE REGION
IN THE LATE MORNING TO EARLY AFTERNOON.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 AM MST TUESDAY
FOR BITTERROOT/SAPPHIRE MOUNTAINS-POTOMAC/SEELEY LAKE
REGION.
ID...WIND ADVISORY FROM 11 AM THIS MORNING TO 10 PM PST THIS EVENING
FOR LOWER HELLS CANYON/SALMON RIVER REGION-
OROFINO/GRANGEVILLE REGION.
WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 5 AM PST
TUESDAY FOR SOUTHERN CLEARWATER MOUNTAINS.
&&
SHORT TERM/AVIATION...STEGEMILLER
LONG TERM...KOLATAHazardous weather outlook, Nov 12, 2:07 AM MST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 207 AM MST MON NOV 12 2007 IDZ005-006-009-010-MTZ001-002-004>007-043-130000- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION- WEST GLACIER REGION-LOWER CLARK FORK REGION- MISSOULA/BITTERROOT VALLEYS-BITTERROOT/SAPPHIRE MOUNTAINS- BUTTE/BLACKFOOT REGION-POTOMAC/SEELEY LAKE REGION- 207 AM MST MON NOV 12 2007 /107 AM PST MON NOV 12 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY BRISK PRE-FRONTAL WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A STRONG FRONTAL SYSTEM IS EXPECTED TO PASS OVER THE NORTHERN ROCKIES MONDAY NIGHT AND TUESDAY MORNING. THIS SYSTEM WILL BRING MOISTURE AND BRISK WINDS TO MOST AREAS. AT THIS TIME SNOW ACCUMULATIONS OF A FOOT OR MORE WILL BE POSSIBLE ABOVE 6000 FEET...WITH LIGHTER ACCUMULATIONS EXPECTED AS LOW AS 3000 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ007-008-130000- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 107 AM PST MON NOV 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...TODAY STRONG PRE-FRONTAL WINDS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON. WINDS MAY CAUSE DAMAGE AND MAKE TRAVEL HAZARDOUS FOR HIGH PROFILE VEHICLES. A WIND ADVISORY IS IN EFFECT...PLEASE SEE GTFNPWMSO FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A STRONG FRONTAL SYSTEM IS EXPECTED TO PASS OVER THE NORTHERN ROCKIES MONDAY NIGHT AND TUESDAY MORNING. THIS SYSTEM WILL BRING MOISTURE AND BRISK WINDS TO MOST AREAS. AT THIS TIME SNOW ACCUMULATIONS OF A FOOT OR MORE WILL BE POSSIBLE ABOVE 6000 FEET...WITH LIGHTER ACCUMULATIONS EXPECTED AS LOW AS 3000 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ003-130000- FLATHEAD/MISSION VALLEYS- 207 AM MST MON NOV 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST MONTANA. .DAY ONE...TODAY STRONG PRE-FRONTAL WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON. THESE WINDS SHOULD MAKE FOR HAZARDOUS BOATING CONDITIONS ON FLATHEAD LAKE. .DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY A STRONG FRONTAL SYSTEM IS EXPECTED TO PASS OVER THE NORTHERN ROCKIES MONDAY NIGHT AND TUESDAY MORNING. THIS SYSTEM WILL BRING MOISTURE AND BRISK WINDS TO MOST AREAS. AT THIS TIME SNOW ACCUMULATIONS OF A FOOT OR MORE WILL BE POSSIBLE ABOVE 6000 FEET...WITH LIGHTER ACCUMULATIONS EXPECTED AS LOW AS 3000 FEET. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 12, 9:40 AM MST | High Wind Warning | MSO | Deer Lodge, Granite, Powell, Silver Bow | 16 hr |
| Nov 12, 9:40 AM MST | Lake Wind Advisory | MSO | Flathead, Lake, Sanders | 13 hr |
| Nov 12, 1:45 PM MST | Snow and Blowing Snow Advisory | MSO | Mineral, Missoula, Sanders | 9 hr |
| Nov 12, 3:45 PM MST | Wind Advisory | MSO | Missoula, Ravalli | 7 hr |
Nearby
Winter Storm Warnings in Montana, 2007Winter Storm Warnings in Idaho, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.